# SDR DALA2024050104830

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FUSELAGE FRAME END FITTING CRACK AT LH STA 927. CORRECTIVE ACTION: THE FRAME END FITTING REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0320599)
